# SDR SWAA2019091036669

- Difficulty date: September 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 11,136 hours, 4,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD MID CABIN EXIT SIGN FELL OFF.  SECURED COVER IAW SIP.
